# SDR DALA2017043003500

- Difficulty date: April 29, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 85,564 hours, 12,230 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, LANDING GEAR DIDN'T RETRACT.  RETURNED FOR LANDING.  FOUND TILT ACTUATOR MISSING A BEARING, PIN WORN AND PROXIMITY SWITCH BRACKET CRACKED.  REPLACED THE PROXIMITY SWITCH BRACKET AND MLG TILT ACTUATOR.  SYSTEM OPERATION IS NORMAL.
